EconPapers    
Economics at your fingertips  
 

Insensitivity in Stochastic Models

P. G. Taylor ()
Additional contact information
P. G. Taylor: University of Melbourne

Chapter Chapter 3 in Queueing Networks, 2011, pp 121-140 from Springer

Abstract: Abstract A stochastic model is said to be insensitive if its stationary distribution depends on one or more of its constituent lifetime distributions only through the mean. Insensitivity is usually associated with partial balance in the corresponding Markovianmodel when all lifetimes are taken to be exponential, and a product-form stationary distribution of the Markov chain, constructed by supplementing the state by information on the progress of generally-distributed lifetimes.

Keywords: Service Time; Stationary Distribution; Apply Probability; Service Time Distribution; Queueing Network (search for similar items in EconPapers)
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (5)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:isochp:978-1-4419-6472-4_3

Ordering information: This item can be ordered from
http://www.springer.com/9781441964724

DOI: 10.1007/978-1-4419-6472-4_3

Access Statistics for this chapter

More chapters in International Series in Operations Research & Management Science from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:isochp:978-1-4419-6472-4_3